# SDR QXEA2013080801215

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 29,554 hours, 30,634 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Propeller Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION LIGHT ILLUMINATED WHEN THIS RIGHT PROP DEICE LIGHT WAS ILLUMINATED. DIVERTED AND MADE UNEVENTFUL LANDING.  PLACED SYS ON MEL.  CLEARED ON 8/9 BY:  REPLACED NR 2 PROP DEICE WIRE HARNESS 3 AND 6 IAW 61-10-06-000-805 AND -400-805 TMCU TESTS GOOD, CLEAR MEL.  RETURNED TO SERVICE.
